Controllability results for a nonlocal impulsive neutral stochastic functional integro-differential equations with delay and Poisson jumps
The current paper is concerned with the controllability of impulsive neutral stochastic delay partial functional integro-differential equations with Poisson jumps in Hilbert spaces. Suffi- cient conditions are established using the theory of resolvent operators developed by Grim- mer [Resolvent operators for integral equations in Banach spaces, Trans. Amer. Math. Soc., 273(1982):333-349] combined with a fixed point approach for achieving the required result. An example is presented to illustrate the application of the obtained results.
How to Cite
Copyright (c) 2010 Journal of Nonlinear Analysis and Optimization: Theory & Applications
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.